# SDR SWAA101481

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 61,919 hours, 60,321 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  ON CLIMB PASSING FL 240 CABIN ALT WARN HORN SOUNDED.  CABIN ALT CONTINUED DESCENT TO LANDING AT 500FT / MIN IN AUTO MAX CABIN ALT 10" STABILIZED AT 3" IN AUTO.  REMOVED AND REPLACED OUTFLOW VALVE AND HEATER GASKET PER MM.
